Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Purple lump in anal area, pain during bowel movement. Can I use Dulcolux?

Hello doctor. I am an indian studying in Italy. Recently , I found a purple lump in my anal area . it was paining during bowel movement and it continued for a couple of days. then I visited india recently and everything was perfect. no pain. smooth bowels. as i drank lot of water as we tend to get thirsty. but now after comin here, again , this problem rises. i accept i dont drink much water as i dont get thirsty nor i sweat as the place i live is too cold . will this lump go by it self? can i use dulcolux?
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this you were doing good by drinking more water in the cold climate the fecal material get dry that might cause such lump like appearance in fact this is beginning of pile you have to stark drinking the water instead of thinking about the Dulcolux eat more fibber diet, hope this information helps you have nice day.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor